MAUDE Adverse Event Report: THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER

THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER
Model Number 10-33-0050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing femoral pain and the femur had to be revised.
 
Additional Manufacturer Narrative
The head, liner, and stem were removed to address the patient's pain.Pain can be caused by multiple factors, but not limited to surgical technique, implant positioning, and patient-specific factors (e.G.Bone quality).A competitor's head and stem were used during the revision.A nextstep hooded liner was also used.

Brand Name
INSITU HIP SYSTEM
Common Device Name
NEUTRAL LINER
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
jenna amawi
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key22470829
Report Number3002498892-2025-00006
Device Sequence Number4234560
Product Code LPH
UDI-Device Identifier00816127023682
UDI-Public00816127023682
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-33-0050
Device Lot Number3371-05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
36MM, +0MM CERAMIC HEAD; SIZE 2 STANDARD STEM; SIZE 50 X 36MM NEUTRAL LINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale